Children's Panadol Infant Drops, 30ml - My Vitamin Store

Children's Panadol Infant Drops, 30ml

PKR 77

Tough on fever and gentle on tiny tummies (when used as directed). Includes a dropper for dosing Suitable for children of the age 2 months to 2 years. Sugar-free & no...

Pack Size: 30 ml

30 ml
Compare
Brand: Panadol
SKU: ML101140
Availability: In Stock Pre order Out of stock
Country: Pakistan
Description
  • Tough on fever and gentle on tiny tummies (when used as directed).
  • Includes a dropper for dosing
  • Suitable for children of the age 2 months to 2 years.
  • Sugar-free & no artificial colors
  • Raspberry flavor
  • Starts to relieve fever within 15 minutes
  • Gently soothes pain & lowers fever

Panadol Infant Drops is one of the trusted & recommended brands for children’s pain and fever. Panadol Infant Drops are tough on fever and gentle on tiny tummies when used as directed and give your child relief by getting to work on fever within 15 minutes.

Good for relief against

  • Fever
  • Mild to moderate pain associated with:
    • Toothache
    • Headache
    • Sore throat
    • Vaccination
    • Common childhood infections

Active Ingredients
Each 0.8ml (one calibrated dropper) contains:

  • Paracetamol: 80 mg

Suggested Usage
Please refer to the dosage table below. 

Weight (kg)                         Age                                    Dosage

     5 - 6                           2 - 3 months                    1/2 Dropper or 0.4 ml
     6 - 8                           3 - 6 months                      1 Dropper or 0.8 ml
     8 - 10                        6 - 12 months                    1.5 Droppers or 1.2 ml
   10 - 13                        12 - 24 months                   2 Droppers or 1.6 ml

For Age: 2-3 months (use under medical advice)

  • A single dose of 10-15 mg/kg for symptomatic relief of reaction due to vaccination. Medical advice should be sought if pyrexia persists after a second dose.
  • Only to be used under medical advice for further indications. Dose may be chosen based on weight or age. Use weight if you know it, otherwise use age.

Children aged 3 months and above

  • Maximum daily dosage: 60mg/kg presented in divided doses of 10 - 15 mg/kg throughout the 24-hour period.
  • Minimum dosing interval: 4 hours.
  • Maximum duration of continued use without medical advice: 3 days.

How to Use

  • For oral administration only.
  • Pack includes a dropper for oral dosing which is marked in mL for easy dosage.
  • Please read the label before using.

Warnings

  • Contains paracetamol. Do not use with any other paracetamol-containing products.
  • If symptoms persist, medical advice must be sought.
  • Do not use if seal of bottle is damaged.
  • Keep out of sight and reach of children.
  • Overdose Treatment – Immediate medical management is required in the event of overdose, even if symptoms of overdose are not present.

Legal Disclaimer

Unless expressly indicated in the product description, MyVitaminStore.pk is not the manufacturer of the products sold on our website. While we work to ensure that product information on our website is correct, manufacturers may alter their product information. Actual product packaging and materials may contain more and/or different information than shown on our website. If you have any specific product queries, please contact the manufacturer. For medicinal products, content on our website is not intended to be used to diagnose, treat, cure, or prevent any disease or health condition or to substitute advice given by medical practitioners, pharmacists or other licensed health care professionals. You should contact your health care provider immediately if you suspect that you have a medical problem. You should always read the labels, warnings and instructions provided with the product before using or consuming it and not solely rely on the information presented on our website.